MathSciNet Relay Station
MathSciNet bibliographic data
MR2165577 (2006j:60104) 60K35 (58J65 60H10)
Benaïm, Michel; Raimond, Olivier Self-interacting diffusions. III. Symmetric interactions. Ann. Probab. 33 (2005), no. 5, 1717–1759.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement